An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes
Comptes Rendus. Mathématique, Volume 334 (2002) no. 2, pp. 139-144.

Consider an infinite dimensional diffusion process with state space T Z d , where T is the circle, and defined by an infinitesimal generator L which acts on local functions f as Lf (η)= iZ d (a i 2 (η i ) 2 2 f η i 2 +b i (η)f η i ). Suppose that the coefficients ai and bi are smooth, bounded, of finite range, have uniformly bounded second order partial derivatives, that ai are uniformly bounded from below by some strictly positive constant, and that ai is a function only of ηi. Suppose that there is a product measure ν which is invariant. Then if ν is the Lebesgue measure or if d=1,2, it is the unique invariant measure. Furthermore, if ν is translation invariant, it is the unique invariant, translation invariant measure. The proofs are elementary. Similar results can be proved in the context of an interacting particle system with state space {0,1} Z d , with uniformly positive bounded flip rates which are finite range.

Considérons une diffusion en dimension infinie avec un espace d'état T Z d , où T est le cercle, et définie par un générateur infinitésimal L qui agit sur les fonctions locales f de la façon suivante : Lf (η)= iZ d (a i 2 (η i ) 2 2 f η i 2 +b i (η)f η i ). Supposons que les coefficients ai et bi sont C, bornés, de portée finie, ont des dérivées partielles du deuxième ordre qui sont uniformément bornées, que les ai ont une borne inférieure uniforme qui est une constante strictement positive, et que ai est une fonction seulement de ηi. Supposons qu'il y ait une mesure produit ν qui est invariante. Nous démontrons que si ν est égale à la mesure de Lebesgue ou si d=1,2, alors ν est la seule mesure invariante. D'autre part, si ν est invariante par translation, alors ν est la seule mesure invariante, invariante par translation. Les preuves sont élémentaires. Des résultats similaires peuvent etre démontrés dans le contexte de systèmes de particules avec un espace d'état {0,1} Z d , avec des taux de saut uniformément positives, à portée finie et bornés.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02201-X
Ramı́rez, Alejandro F. 1

1 Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 306-Correo 22, Santiago 6904411, Chile
@article{CRMATH_2002__334_2_139_0,
     author = {Ram{\i}́rez, Alejandro F.},
     title = {An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {139--144},
     publisher = {Elsevier},
     volume = {334},
     number = {2},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02201-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02201-X/}
}
TY  - JOUR
AU  - Ramı́rez, Alejandro F.
TI  - An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 139
EP  - 144
VL  - 334
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02201-X/
DO  - 10.1016/S1631-073X(02)02201-X
LA  - en
ID  - CRMATH_2002__334_2_139_0
ER  - 
%0 Journal Article
%A Ramı́rez, Alejandro F.
%T An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes
%J Comptes Rendus. Mathématique
%D 2002
%P 139-144
%V 334
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02201-X/
%R 10.1016/S1631-073X(02)02201-X
%G en
%F CRMATH_2002__334_2_139_0
Ramı́rez, Alejandro F. An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes. Comptes Rendus. Mathématique, Volume 334 (2002) no. 2, pp. 139-144. doi : 10.1016/S1631-073X(02)02201-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02201-X/

[1] Holley, R.; Stroock, D. Diffusions on an infinite dimensional torus, J. Functional Anal., Volume 42 (1981), pp. 29-63

[2] Kunsch, H. Nonreversible stationary measures for infinite interacting particle systems, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Volume 66 (1984), pp. 407-424

[3] Liggett, T.M. Interacting Particle Systems, Springer-Verlag, New York, 1985

[4] Mountford, T.S. A coupling of infinite particle systems, J. Math. Kyoto Univ., Volume 35 (1995) no. 1, pp. 43-52

[5] Ramı́rez, A.F. Relative entropy and mixing properties of infinite dimensional diffusions, Probab. Theory Related Fields, Volume 110 (1998) no. 3, pp. 369-395

[6] Ramı́rez, A.F.; Varadhan, S.R.S. Relative entropy and mixing properties of interacting particle systems, J. Math. Kyoto Univ., Volume 36 (1996) no. 4, pp. 869-875

Cited by Sources: